# SDR UIEA2020060801240

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,800 hours, 25,018 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224785
- Part serial: 271463
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 STATUS MESSAGE.   BITE ON CONTROLLER FAULTS A/C MOTOR.   REMOVED AND REPLACED THE CABIN ALTITUDE NR 2 AC MOTOR IAW AMM 21-31-05, OPS CHECKED NORMAL.
